Journal of Fractal Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JFG summary
Volume 3, Issue 3, 2016
Metadata
 

Conformal graph directed Markov systems: beyond finite irreducibility
Andrei E. Ghenciu, R. Daniel Mauldin and Mario Roy
pp. 217–243
Abstract | Full-Text PDF (251 KB) | Metadata

Some properties of energy measures on Sierpinski gasket type fractals
Masanori Hino
pp. 245–263
Abstract | Full-Text PDF (340 KB) | Metadata

Fractal dual substitution tilings
Natalie Priebe Frank, Samuel B.G. Webster and Michael F. Whittaker
pp. 265–317
Abstract | Full-Text PDF (5645 KB) | Metadata